# SDR DALA2018060103770

- Difficulty date: April 21, 2016
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,557 hours, 31,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AISLE FLOORBOARD SOFT AT SEAT ROW 17.  REPAIRED THE FLOORBOARD IAW SRM 53-00-50,  REPAIR 2. TAP TEST WAS PERFORMED AND DELAMINATION WAS FOUND IAW SRM 53-00-50 REPAIR 2.  A NEW FLOORBOARD WAS FABRICATED AND REPLACED IAW SRM 53-20-50-2R, AND CARD 2040-0024.
